Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
Online
ISSN
1898-9934
See all formats and pricing
More options …
Volume 20, Issue 3

Issues

The Gödel Completeness Theorem for Uncountable Languages

Julian J. Schlöder
  • Mathematisches Institut, Rheinische Friedrich-Wilhelms-Universität Bonn, Endenicher Allee 60, D-53113 Bonn, Germany
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Peter Koepke
  • Mathematisches Institut, Rheinische Friedrich-Wilhelms-Universität Bonn, Endenicher Allee 60, D-53113 Bonn, Germany
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-02-02 | DOI: https://doi.org/10.2478/v10037-012-0023-z

Summary

This article is the second in a series of two Mizar articles constituting a formal proof of the Gödel Completeness theorem [15] for uncountably large languages. We follow the proof given in [16]. The present article contains the techniques required to expand a theory such that the expanded theory contains witnesses and is negation faithful. Then the completeness theorem follows immediately.

  • [1] Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.Google Scholar

  • [2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Google Scholar

  • [3] Grzegorz Bancerek. König’s theorem. Formalized Mathematics, 1(3):589-593, 1990.Google Scholar

  • [4] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Google Scholar

  • [5] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.Google Scholar

  • [6] Patrick Braselmann and Peter Koepke. Equivalences of inconsistency and Henkin models. Formalized Mathematics, 13(1):45-48, 2005.Google Scholar

  • [7] Patrick Braselmann and Peter Koepke. G¨odel’s completeness theorem. Formalized Mathematics, 13(1):49-53, 2005.Google Scholar

  • [8] Patrick Braselmann and Peter Koepke. A sequent calculus for first-order logic. FormalizedMathematics, 13(1):33-39, 2005.Google Scholar

  • [9] Patrick Braselmann and Peter Koepke. Substitution in first-order formulas. Part II. The construction of first-order formulas. Formalized Mathematics, 13(1):27-32, 2005.Google Scholar

  • [10] Czesław Bylinski. A classical first order language. Formalized Mathematics, 1(4):669-676, 1990.Google Scholar

  • [11] Czesław Bylinski. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Google Scholar

  • [12] Czesław Bylinski. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Google Scholar

  • [13] Czesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Google Scholar

  • [14] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Google Scholar

  • [15] Kurt G¨odel. Die Vollst¨andigkeit der Axiome des logischen Funktionenkalk¨uls. Monatshefte f¨ur Mathematik und Physik 37, 1930.Google Scholar

  • [16] W. Thomas H.-D. Ebbinghaus, J. Flum. Einf¨uhrung in die Mathematische Logik. Springer-Verlag, Berlin Heidelberg, 2007.Google Scholar

  • [17] Piotr Rudnicki and Andrzej Trybulec. A first order language. Formalized Mathematics, 1(2):303-311, 1990.Google Scholar

  • [18] Julian J. Schlöder and Peter Koepke. Transition of consistency and satisfiability under language extensions. Formalized Mathematics, 20(3):193-197, 2012, doi: 10.2478/v10037-012-0022-0.CrossrefGoogle Scholar

  • [19] Andrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115-122, 1990.Google Scholar

  • [20] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Google Scholar

  • [21] Edmund Woronowicz. Interpretation and satisfiability in the first order logic. FormalizedMathematics, 1(4):739-743, 1990.Google Scholar

  • [22] Edmund Woronowicz. Many argument relations. Formalized Mathematics, 1(4):733-737, 1990.Google Scholar

  • [23] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.Google Scholar

About the article

This article is part of the first author’s Bachelor thesis under the supervision of the second author.


Published Online: 2013-02-02

Published in Print: 2012-12-01


Citation Information: Formalized Mathematics, Volume 20, Issue 3, Pages 199–203, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-012-0023-z.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alexander Birch Jensen, John Bruntse Larsen, Anders Schlichtkrull, and Jørgen Villadsen
AI Communications, 2018, Page 1

Comments (0)

Please log in or register to comment.
Log in